MAUDE Adverse Event Report: SYNTHES GMBH 3.5/4.5 VA PROX FEMUR HOOK PL/LRG/217/RT; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5/4.5 VA PROX FEMUR HOOK PL/LRG/217/RT; PLATE, FIXATION, BONE
Catalog Number 02.221.086
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), 2023 during a surgery, the surgical tech said the pistol grip cable tensioner was very complicated.The surgeon used it successfully, and the cables were successfully placed.There were no allegations against the functioning of the device.Additionally the surgeon said a proximal femur hook plate was too bulky for the patient and decided to use a different option.There was no issues with the plate itself, it was just how it fit the patients anatomy.The surgery was successfully completed.Patient status/ outcome: stable.Concomitant device reported: unk - cable/wire (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) 3.5/4.5 va prox femur hook pl/lrg/217/rt.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5/4.5 VA PROX FEMUR HOOK PL/LRG/217/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17818184
Report Number8030965-2023-12129
Device Sequence Number19418841
Product Code HRS
UDI-Device Identifier10886982275578
UDI-Public(01)10886982275578
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.221.086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLE TENSIONER WITH PISTOL GRIP.; UNK - CABLE/WIRE.
Patient Age66 YR
Patient SexFemale